SMITH & NEPHEW, INC. TWINFIX TI 5.0 ULTRABRAID; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Back to Search Results |
| Catalog Number |
72200755 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Perforation (2001); Device Embedded In Tissue or Plaque (3165)
| Date of Event |
07/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known inherent device and/or procedural risks that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are conservatively submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that during the shoulder and cuff procedure, to locate the twinfix placement point, the puncturer was used and placed on the anchor before checking the introduction mark.The anchor made the torque knobs and came to a break, between the threads of the anchor and the threads, a new puncture was made and another anchor was placed with success.The broken anchor was not removed.The procedure was successfully completed without surgical delay using a smith and nephew back up device.No further complications were reported.